MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL CATHETER; CATHETER, RETENTION TYPE, BALLOON

COLOPLAST A/S FOLYSIL CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number AA64161002
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual examination of the returned product found a balloon "with a remanence." the balloon was inflated with 15ml of air and was deflated; the balloon was deformed due to over-inflation by the user.
 
Event or Problem Description
According to the available information, the balloon did not completely deflate during withdrawal.It created a "pleated blistering" which increased the diameter and "add reliefs" making the withdrawal difficult and painful for the patient.

Brand Name
FOLYSIL CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key12661040
Report Number9610711-2021-00089
Device Sequence Number4298149
Product Code EZL
UDI-Device Identifier03600040129975
UDI-Public03600040129975
Combination Product (Y/N)N
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA64161002
Device Catalogue NumberAA6416
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1